Jump to content

Search the Community

Showing results for tags 'unrelated illness'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone I'm glad I found this site even if I am unable to stop using my meds due to illness and seizures. I still need all the information I can get. I have COPD and a seizure disorder both of which greatly complicate trying to stop any of my meds. I am afraid that I will suffer a seizure and stop breathing and possibly die if I suffer any serious withdrawal effects. That is why I took so long reducing my Zopiclone (1 year taper) and Trazodone (8 month taper) and I cannot bring myself to even consider stopping them. Trazodone should be relatively easy to stop but I have found this
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy